Reducing the Poincaré series of local rings to the case of quadratic relations

  • Tor H. Gulliksen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1183)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T.H. Gulliksen, Massey Operations and the Poincaré Series of Certain Local Rings. J. Algebra 22 (1972), 223–232.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    G. Levin, Poincaré Series of Modules over Local Rings. Proc. Amer. Math. Soc. 72 (1978), 6–10.MathSciNetzbMATHGoogle Scholar
  3. [3]
    G. Levin, Large homomorphisms of local rings. Math. Scand. 46 (1980), 209–215.MathSciNetzbMATHGoogle Scholar
  4. [4]
    H. Rahbar-Rochandel, Thèse, Caen 1979, appendice p.52, prop. 213.Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Tor H. Gulliksen
    • 1
  1. 1.Department of MathematicsUniversity of Oslo BlindernOslo 3Norway

Personalised recommendations